# SDR 08FDEA02554

- Difficulty date: June 29, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N570FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47829
- Aircraft time: 71,768 hours, 24,101 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Element
- Part number: 356632255
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FLIGHT AT FL320 GOT A LEVEL 3 ALERT AIR MAINF 2 FAIL REDUCED POWER TO IDLE AIR MAINF 2 FAIL ALERT STAYED ON FOLLOWED BY A LEVEL 1 ALERT  AIR SYS 2 OFF MANF AIR LIGHT WAS ILLUMINATED ON OVERHEAD AIR SYS CONTROL PANEL NO INDICATIONS OF SMOKE OR FUMES NOTED DIVERTED TO NEAREST SUITABLE AIRFIELD NO INDICATIONS OF FIRE NOTED BY FIRETRUCKS AFTER LANDING.  MEL  29JUN08.  ACN RELEASED FOR SERVICE PER MEL/CDL: 36-23-01-02. REMOVED AND REPLACED MANIFOLD FAILURE SENSING ELEMENT D1-28C RECONNECTED SENSING ELEMENT CONNECTOR C5-76,C5-27,C5-18 AND C5-20 OP'S CHECKED GOOD.
